# SDR UIEA200800029

- Difficulty date: February 6, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 99,406 hours, 19,929 cycles
- Engine: Ge CF680
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE GEAR BOX WAS FOUND WITH A 3.0 INCH CRACK ON INBOARD SIDE OF FUEL PUMP DRIVE PAD AREA.  ENGINE CHANGE IS CURRENTLY IN PROGRESS.
